MAUDE Adverse Event Report: TORNIER INC ASCEND HUMERAL STEM SIZE 6C BOM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

TORNIER INC ASCEND HUMERAL STEM SIZE 6C BOM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 503306C
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Limb Fracture (4518)
Date of Event 04/04/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer received a report from the national joint registry that contains unpublished collected data on the usage and the outcomes with the tornier shoulder system.The report details analysis provided for procedures performed between (b)(6) 2012 ¿ (b)(6) 2022.During the review of the report, it was identified that on (b)(6) 2022, a patient required revision surgery due to periprosthetic fracture, which was not previously reported to the manufacturer.
 
Additional Manufacturer Narrative
The reported event postoperative¿ could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.The device inspection was not possible as the product was not returned for investigation.A review of the device history was not necessary because the implant affected by this complaint has been manufactured prior to 2018.As a result, this implant is expired and can no longer be put on the market or implanted.The complaint history review found no other complaint recorded for this lot number.Moreover, the post market surveillance reviews have not identified any signals for similar issues that would have challenged the efficacy and safety of this product.A review of the labeling did not indicate any abnormalities.The nature of the complaint doesn¿t necessitate a drawing review.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If device is returned or any further information is provided, the investigation report will be reassessed.H3 other text : device not available.

Brand Name
ASCEND HUMERAL STEM SIZE 6C BOM
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
WRIGHT MEDICAL CORK (TORNIER ORTHOPEDICS IRELAND LTD)
harnetts cross
macroom, co. cork NA
EI   NA
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key18086081
Report Number0001649390-2023-00300
Device Sequence Number20765598
Product Code KWS
UDI-Device Identifier00846832004560
UDI-Public00846832004560
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K150583
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number503306C
Device Lot NumberAJ019224
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/16/2023
Initial Report FDA Received Date11/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexMale